Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does Monistat cause intermittent cramps on lower stomach, white and brown discharge ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11696 Questions
Got periods on may 10, started XXXXXXX on 13th may, had sex (unprotected) on 14th. On 15th I put monistat for yeast infection. Since 20th I had intermittent cramps on the right side of lower stomach. I got white discharge on 27th (spot) and on 29th (today) I got a dark brown discharge today. What is going on? Am I pregnant?
Posted Mon, 23 Apr 2012 in Infections
Answered by Dr. Rakhi Tayal 2 hours later
Hello Venus,

Thanks for your query.

As you started taking XXXXXXX from 13th may, if you have not missed any dose of the packet then you are protected for this month and you are not pregnant.
Taking monistat should not interfere with the activity of the pills.
Regarding intermittent lower abdomen cramps on the right side for last seven days, it can be due to many reasons which can be known after an ultrasound scan of the abdomen only.
The dark brown discharge indicates only an old bleeding from the uterus and is of not much significance. It usually stops on its own without much treatment.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Above answer was peer-reviewed by
Follow-up: Does Monistat cause intermittent cramps on lower stomach, white and brown discharge ? 31 minutes later
I drink tequila and I vomit I still fell like vomit. Last Saturday I was on a boat and I feel dizzy and nausea and today after having sex I felt like throwing up.
I did not miss any pill but I started on my fourth day with 2pills and usually I start in the third as my doctor recommended.
Answered by Dr. Rakhi Tayal 1 hour later
Hello Venus,

Thanks for writing back.

Having nausea and vomiting are very non specific symptoms and in case of pregnancy these symptoms are not usually evident till your period is overdue. It is too early right now to attribute these symptoms to pregnancy. Most likely the nausea you are feeling is due to gastric disturbances.

Hope I have answered your query. I will be available if you have any further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor